Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the first order theory of the arithmetical degrees


Author: Piergiorgio Odifreddi
Journal: Proc. Amer. Math. Soc. 87 (1983), 505-507
MSC: Primary 03D30
DOI: https://doi.org/10.1090/S0002-9939-1983-0684647-3
MathSciNet review: 684647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first order theory of the arithmetical degrees with arithmetical jump is not elementarily equivalent to the first order theory of the Turing degrees with jump.


References [Enhancements On Off] (What's this?)

  • [1] Enderton and Putnam, A note on the hyperarithmetical hierarchy, J. Symbolic Logic 35 (1970), 429-430. MR 0290971 (45:65)
  • [2] Harding, Forcing in recursion theory, Ph. D. Thesis, University College of Swansea, 1974.
  • [3] Martin, The axiom of determinateness and reduction principles in the arithmetical hierarchy, Bull. Amer. Math. Soc. 74 (1968), 687-689. MR 0227022 (37:2607)
  • [4] P. Odifreddi, Forcing and reducibilities, J. Symbolic Logic 47 (1982). MR 704084 (85m:03034a)
  • [5] Rogers, Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 0224462 (37:61)
  • [6] G. Sacks, Forcing with perfect closed sets, Proc. Sympos. Pure Math., vol. 13, Amer. Math. Soc., Providence, R. I., 1971, pp. 331-355. MR 0276079 (43:1827)
  • [7] J. Shoenfield, On degrees of unsolvability, Ann. of Math. (2) 69 (1959), 644-653. MR 0105355 (21:4097)
  • [8] Simpson, Minimal covers and hyperdegrees, Trans. Amer. Math. Soc. 209 (1975), 45-64. MR 0392534 (52:13351)
  • [9] Spector, Recursive well-orderings, J. Symbolic Logic 20 (1955), 151-163. MR 0074347 (17:570b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D30

Retrieve articles in all journals with MSC: 03D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684647-3
Keywords: Arithmetical degree, arithmetical jump, arithmetically pointed tree, local forcing
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society